Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Optimal Departures From Marginal Cost Pricing

William J. Baumol and David F. Bradford
The American Economic Review
Vol. 60, No. 3 (Jun., 1970), pp. 265-283
Stable URL: http://www.jstor.org/stable/1817977
Page Count: 19
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Optimal Departures From Marginal Cost Pricing
Preview not available

Page Thumbnails

  • Thumbnail: Page 
265
    265
  • Thumbnail: Page 
266
    266
  • Thumbnail: Page 
267
    267
  • Thumbnail: Page 
268
    268
  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283